Randomly generated intersecting hypergraphs II

Bohman, Tom and Frieze, Alan and Martin, Ryan and Ruszinkó, Miklós and Smyth, Cliff (2007) Randomly generated intersecting hypergraphs II. Random Structures and Algorithms, 30 (1-2). pp. 17-34.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: https://eprints.sztaki.hu/id/eprint/4597

Update Item Update Item